# SDR SWAA2021071540644

- Difficulty date: January 7, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB DOOR SURROUND STRUCTURE FWD STRAP; ALONG FWD EDGE. 8' IN LENGTH; BS793.5; BETWEEN S-24R AND S-25R; WL159; RBL27. / REMOVED AND INSTALLED NEW ACB DOOR SURROUND STRUCTURE F.W.D. STRAP; BETWEEN S-17R AND S-27R; BS 793.5; WL 159; RBL 27; ITEM # 7531466; PO # 812463 IAW SRM 53-60-15-0I-1; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG # 146A8208; DWG # 146A8200
